# SDR VNAA2025050800063

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER C-DUCT INBD HINGE BEAM SLIDER BARREL ATTACH HOLES FOR NYLON SLIDER ARE ELONGATED.   COMPLIED WITH MHIRJ REO 670-54-22-094 REV-- DATED 2024-11-16 ON L/H UPPER C-DUCT INBD HINGE BEAM; P/N: CN622-0101-009, S/N: SB/0063. NOTIFIED CUSTOMER BY EMAIL OF SDIR REQUIREMENTS THAT ARE REQUIRED BY REO 670-54-22-094.
